# SDR F3LA2010072500473

- Difficulty date: July 20, 2010
- Submitted: July 25, 2010
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 24,902 hours, 12,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1810
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON ROUTINE N0499.  DURING TEST FORWARD EMERGENCY LIGHT 61WL WOULD NOT ILLUMINATE.  TROUBLESHOT SYSTEM IAW A318 TSM 25-62-00-810-813.  FOUND TWO BULBS BURNT OUT.  REPLACED BULBS IAW A318 AMM 33-51-15 PAGE BLOCK 401.  OPERATIONAL TEST GOOD IAW A318 AMM 33-51-00-710-001.
